# SDR HEEA0012682

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N131AE
- Make and model: Bolkms BO105S
- Aircraft serial: S787
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: TM42745
- Condition: Erratic
- Location: Eng Tot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOT INDICATOR READING IS ERRATIC.
